# SDR DALA2014120206366

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 66,503 hours, 8,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT RT WING INOPERATIVE.  R & R POWER SUPPLY.
